advertisement
Question
Posted by: Eva | 2009/01/30

pill or no pill

I stopped taking my injection in september last year, it was a two months injection, now from december I have been having irregular periods, just January im going to my period for the 3rd time, The first time was december 23rd till Jan 05 then Jan 14th till January 20th, now from Jan 29 until when I dont knw but Im tired because its a heavy flow, I' ve heard that you can take contraceptive pills to normalise your system after Nur, I need to be normal, pls help, and which pills would be the best?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Biphasil.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement